# SDR SWAA950736

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 2730426
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

BHM - DURING CLIMBOUT PASSING 13,000 FT, NUMBER 1 ENGINE START VALVE OPEN LIGHT ILLUMINATED.  ALSO, ENGINE OIL TEMP BEGAN INCREASING.  CREW PERFORMED ENGINE SHUTDOWN CHECKLIST.  AIRCRAFT RETURNED TO BHM AND MADE AN UNEVENTFUL LANDING.  INSPECTED, MEL'D NUMBER 1 ENGINE START VALVE PER 80-2 AND CONTINUED.
